# SDR VNAA202203269928

- Difficulty date: March 28, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 39,973 hours, 38,705 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: SH6703149211
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE EXTERNAL SKIN IS GOUGED UNDER TCAS DIRECTIONAL ANTENNA.
